MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was discarded and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button pull method was used during a gastrostomy procedure on (b)(6) 2021.During the procedure, when endovive one step was pulled out the tube separated.The procedure was completed with a new endovive one step button pull method.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11922565
Report Number3005099803-2021-02618
Device Sequence Number922735
Product Code KGC
UDI-Device Identifier08714729149224
UDI-Public08714729149224
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2023
Device Model NumberM00568500
Device Catalogue Number6850
Device Lot Number0025542499
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1